# SDR UPS06246882

- Difficulty date: April 20, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C T/E FLAP CARRIAGE NR 4 PITTING CORROSION IN BORE OF SPINDLE CARRIAGE ASSY REPLACED IAW OHM 27-58-02.
